Flumazenil associated seizure in an 11-month-old child

Colleen O Neil Davis, Paul M. Wax

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

Seizures are the most common serious complication of flumazenil usage in adults. We report a prolonged seizure in an 11-month-old child that occurred immediately after the administration of 0.3 mg of flumazenil. Precautions recommended for the administration of flumazenil in adults should also be used in pediatric patients.

Original languageEnglish (US)
Pages (from-to)331-333
Number of pages3
JournalJournal of Emergency Medicine
Volume14
Issue number3
DOIs
StatePublished - Jan 1 1996

Keywords

  • benzodiazepine antagonist
  • flumazenil
  • pediatric
  • seizure

ASJC Scopus subject areas

  • Emergency Medicine

Fingerprint Dive into the research topics of 'Flumazenil associated seizure in an 11-month-old child'. Together they form a unique fingerprint.

  • Cite this